# SDR RRXA001530

- Difficulty date: January 31, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL HOLES IN THE FLOORBEAM ATTACH ANGLE IN THE UPPER CARGO COMPT FS 460 AND XCW 64L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-14, 51-30-1 AND 51-1-3.
